# SDR DALA2024030603061

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA=1037 LONGERON 17LH SIDE AT PAX CABIN. SUMMARY OF NRC 00411: FRAME STA=1037 LONGERON 17LH SIDE AT PAX CABIN WAS REPAIRED PER B717 SRM 53-20-07-2R AND 51-41-05-0G. (LP #0231352)
